# SDR ASAA2013120496601

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 25,774 hours, 7,698 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 5669
- Condition: Warning Light
- Location: Lt A/C Pack
- Part time: 45,191 hours, 15,734 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, LEFT PACK LIGHT ILLUMINATED.  RESETS WITH MASTER CAUTION.  ACFT GROUNDED.  ACCOMPLISHED INTERROGATION OF BOTH LT & RT ZONE TEMP CONTROLLERS. LT ZONE TEMP CONTROLLER FAULTED  TEMP CONTROL VALVE REF AMM 21-61-00.  REMOVED TEMP CONTROL VALVE & INSTALLED NEW. RE INTERROGATED LT ZONE TEMP CONTROLLER FAULT CLEARED FOR TCV.  INSTALLED REF AMM 21-51-10.
